# SDR QXEA200800305

- Difficulty date: March 13, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Collar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -C4- THE LOCK FASTENER COLLARS ON STR 25S/L BETWEEN FRAMES X26.700 TO X32.300 ARE CORRODED.  REMOVED AFFECTED LOCK FASTENERS AND COLLARS BETWEEN STA X25.00 AND X32.400.  INSTALLED NEW LOCK FASTENERS IAW D-8 Q400 SRM 51-40-15.
